Citation: FrenetiCreature. "Cannabis Type Buzz: An Experience with Pregabalin (exp109511)". Erowid.org. Oct 21, 2020. erowid.org/exp/109511
I was paralyzed in a motorcycle accident. I have a lot of lower back pain and nerve pain in my legs. I also regularly take dilaudid 4mg 3xday, Baclofen 10mg 4xday, Fentanyl patch 75mcgm 72hr.
I also regularly take dilaudid 4mg 3xday, Baclofen 10mg 4xday, Fentanyl patch 75mcgm 72hr.
I asked my doctor about surgery on scar tissue in my spine, to help relieve nerve pain. My doctor requested I try Lyrica first, to see if it would help. She prescribed me 75mg 2xday.
My first dose was at 12:00 midnight the day I got my script, along with a 10mg Baclofen, and 800mg ibuprofen. I didn't notice any sensation or relief of my nerve pain, but feel asleep soon after. Sleep was a little better than usual, not as interrupted.
My next dose was at 6:00am the next morning, along with another Baclofen, and more ibuprofen per my usual routine. I went back to sleep and slept good until aproximately 9:00am.
When I awoke, I felt a lot more groggy than normal and had a difficult time getting going. I got into my wheelchair and went and poured myself a cup of coffee, and sat at my back door to smoke cigarettes.
The first indication that something was different, was agreed waking up a little more. I finished my coffee and poured another cup, about halfway through my second cup, I had stopped drinking, but continued sitting there chain-smoking cigarettes. My usual routine was to drink 1 cup of coffee, and smoke 2 cigarettes, and go on about my day.
It was at about 10:30am that I realized that I had just been sitting there staring at the back patio in a daze for about the last half-hour. I pulled myself out of this daze with a sudden gasp at the realization that I felt extremely stoned, similar to the feeling I get when I've smoked cannabis. I was very 'spaced-out', and felt very euphoric.
I had been taking my regular medications for about 4 years before this, with no side-effects, or intoxication ever. I used to smoke cannabis regularly as a teenager, though it had been about 10 years since the last time I had. After noticing this buzz that I was experiencing, I began to panic a bit. I had not been high for many years, and wasn't used to the feeling.
I called my doctor's office to report my experience, as I was afraid that maybe it was an adverse side-effect beginning. They assured me that I would be fine, as I was sure that I had only taken my prescribed dose. Their only suggestion was to only take the Lyrica once a day for the next week, so that my body would get used to it, then go back to the regular dose after a week.
After talking to the doctor's office, my panic subsided, and I began to really enjoy the buzz that I was feeling. I decided to listen to some Pink Floyd, and play my guitar. The Lyrica had some music enhancing qualities, and had relieved most of my pain, so I was able to sit in my chair, and play my guitar for a good 4 hours.
The experience seemed to last for about 6 hours. It was an over-all good experience, despite my initial panic. I haven't tried taking a dose to attain a buzz from the Lyrica again, though I would not mind experiencing the buzz again. It was quite enjoyable.
Also, on a side note, I haven't experienced as much pain relief from the Lyrica, as I did that first time, though it does seem to help out with the 'burning' nerve pain in my legs, to a satisfactory degree.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.